Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Tremors in the body post medicine intake for heart palpitations - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   just laying down and seems like my body is moving what causes that
Doctor :   hi
Doctor :   how can i help you
User :   im just laying down sometimes and seems like my body is moving
User :   what causes that
User :   my blood pressure is 125/69 70 pulse
Doctor :   do you have fits kind of thing
User :   no
User :   do you think it could be my thyroid or sugar
Doctor :   provide your age
User :   25
Doctor :   are you taking any kind of medications for any disease
User :   i take metoprolol
Doctor :   do you smoke,consume alcohol
Doctor :   ok
User :   no
Doctor :   Do you get tremors
User :   sometimes in the hands
Doctor :   from when oyu are taking metaprolol
Doctor :   who prescribed it
User :   my doctor for heart palpilations
User :   do u think it could the medicine
Doctor :   did you had high BP
User :   yes sometimes i do
Doctor :   yes, the medications can cause
Doctor :   if it is like that you can ask your physician to change the tablets

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor